# SDR UF6A971001

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Part number: S5600075N
- Condition: Loose
- Location: Rt Engine
- Part time: 12,972 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SBN - FLT 5751 - AUTOFEATHER WOULD NOT ARM WITH TAKEOFF POWER SELECTED.  MAINTENANCE FOUND PIN 22 ON ENGINE DECK CANNON PLUG 'C' PUSHED BACK.  RESEATED PIN.  SYSTEM OPS CHECK GOOD.  (M)
